# SDR SWAA2022020430077

- Difficulty date: November 22, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 59,861 hours, 34,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CRACKS NOTED IN THE UPPER BEAM OF THE INTERCASTER AT LBL 12; BETWEEN STA'S 344-360. THE FED CRACK MEASURES .55' AND DOES NOT INTERSECT A FASTENER HOLE. THE AFT CRACK MEASURES .67' AND ENDS AT A FASTENER HOLE / TRANSFERRED TO NRC N113456
